# SDR UIEA2011041600247

- Difficulty date: April 16, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 91,549 hours, 15,701 cycles
- System (JASC): 2210 · Autopilot System
- Part: Power Unit
- Part number: 30105780102
- Part serial: 118
- Condition: Shorted
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK. NO FUEL DUMPED. DURING CLIMBOUT WHEN EITHER "A" OR "B" AUTOPILOT SELECTED , ACFT MODERATE TO SEVERE ROLL LT AND RT.  FOUND ROLLOUT CONTROL POWER PACKAGE B, A/P LVDT HAD SHORT TO GROUND, REPLACED ROLLOUT CONTROL POWER PACKAGE, OPS CKS IAW MM SATISFACTORY, LEAK CHECKS OK.   FOUND ALSO ROLL COMPUTER "A" AND "B" NBSP; BITE FAIL IN POSITIONS 1, 5 AND 10.  REPLACED ROLL COMPUTER IN CHANNEL "A" POSITIION AND REPLACED ROLL COMPUTER IN CHANNEL "B" POSITION AND ACCOMPLISHED CHECKS IAW MM AND OK.
